| Model Number |
67SP045 |
| Medical Device Problem Code |
Nonstandard Device (1420)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/14/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation, including root cause analysis, is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Event or Problem Description
It was reported that the cuff was checked before patient use, it was not symmetrical, and applied pressure to the patients trachea.No medical intervention was required.No patient injury was reported.
Additional Manufacturer Narrative
A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.Three samples were received for evaluation.Samples were filled with 5cc of air to see if there was any functional problem, then the cuff was measured for symmetry.Cuff was inflated symmetrically for three samples; complaint was not confirmed.Devices passed all functional testing.No problem found.Root cause cannot be determined as the sample was successfully tested and no discrepancies were detected.This issue will be monitored for any increase in occurrence.If the occurrence of this issue increases significantly, additional investigative action will be taken accordingly.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).